MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a needle shaft leak occurred.An icesphere 1.5 cx 90 degree needle was selected for a cryoablation procedure to treat a desmoid tumor.During the test phase, however, there were bubbles seen coming from the needle shaft while it was fully submerged in the saline bath.There was no visible damage seen.The needle was exchanged another of the same model.The procedure was completed successfully with the new needle and there were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: an icesphere 1.5 cx 90 degree was returned to arden hills cis for analysis.Visual inspection was completed with no problems detected.The needle was connected to the icefx console, and a two-minute confidence test was performed.During the pretest there were bubbles seen coming out of the needle at the shaft-joint area.The exterior sheath was removed to be able to see the shaft-joint area more closely to visually inspect the glue.While doing so, it was observed that there were irregularities in the glue.The needle was placed back in the bath to verify the leak.The bubbles were confirmed.

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18144846
Report Number2124215-2023-61712
Device Sequence Number20708681
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2024
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot Number0030421040
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown